Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 26 years old. I have used calcium +tretinoin ointment for face for more than 3 years without knowing calcium is steroid (wrong doctor advice who said it can be used long term it will not cause any problem) now my skin was de pigmented and my new doctor said its because of calcium and she prescribed me aziderm gel and tbis ointment fo use in alternate days. When I searched about aziderm it said it cause skin lightening already my skin is de pigmented will it work or will it make worst. I am really worried as I already believed one doctor and that turned my skin depigmented (my new doctor ruled out that its not vitiligo. Its only because of calcium)

1 Doctor Answered
Are there dark spots on your skin. If yes, use Aziderm only on the dark spots. If you donot have dark spots donot use it.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.